Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 7:18 AM CDT for 4 counties in Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 7:18 AM CDT (12:18 UTC)
- Expired
- Jul 7, 2016, 7:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Rutherford County, TN
The radar
The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
027
WUUS54 KOHX 071218
SVROHX
TNC003-015-031-149-071245-
/O.NEW.KOHX.SV.W.0129.160707T1218Z-160707T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
718 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN CANNON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
WESTERN COFFEE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 745 AM CDT
* AT 718 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHEAST OF SHELBYVILLE...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANCHESTER...WARTRACE...BELL BUCKLE...NORMANDY AND BEECHGROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3558 8645 3575 8634 3568 8599 3567 8599
3538 8616
TIME...MOT...LOC 1218Z 298DEG 39KT 3563 8632
HAIL...<.75IN
WIND...60MPH
$$
ROSE1 follow-up statement
827
WWUS54 KOHX 071233
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 AM CDT THU JUL 7 2016
TNC149-071242-
/O.CAN.KOHX.SV.W.0129.000000T0000Z-160707T1245Z/
RUTHERFORD TN-
733 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUTHERFORD COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3552 8637 3564 8626 3564 8624 3565 8624
3572 8618 3569 8601 3568 8599 3567 8599
3538 8616
TIME...MOT...LOC 1232Z 303DEG 38KT 3553 8618
$$
TNC003-015-031-071245-
/O.CON.KOHX.SV.W.0129.000000T0000Z-160707T1245Z/
CANNON TN-BEDFORD TN-COFFEE TN-
733 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN CANNON...EAST CENTRAL BEDFORD AND WESTERN COFFEE
COUNTIES...
AT 732 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MANCHESTER...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...WARTRACE...NORMANDY AND BEECHGROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3552 8637 3564 8626 3564 8624 3565 8624
3572 8618 3569 8601 3568 8599 3567 8599
3538 8616
TIME...MOT...LOC 1232Z 303DEG 38KT 3553 8618
HAIL...<.75IN
WIND...60MPH
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:53 AM CDT, 25 minutes earlier.
Area forecast discussion, Jul 7, 6:53 AM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Nashville TN 653 AM CDT THU JUL 7 2016 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .SHORT TERM...Torrential downpours, associated with a slow-moving line of strong thunderstorms,have produced very high rainfall amounts early this morning. Doppler radar estimates that between 3 and 5 inches of rain have fallen over the last 3 hours in a band extending from Clarksville...to Springfield and Gallatin. Latest radar image showed the storms extending from northern Stewart County...to near Clarksville...Nashville and Lebanon. The Sherrif's Office in Sumner County reported widespread flash flooding at 320 am this morning. Some people have been reportedly trapped in their homes, due to flood waters, in Robertson County. Based on rainfall rates already observed this morning, believe some areas in the Nashville Metro area could also pick up between 3 and 5 inches of rain over the next several hours, which will lead to rapid run-off and flash flooding. A flash flood watch covers the northeastern two-thirds of the Mid-State until noon today. Expect the band of heavy rain currently over northern Middle Tennessee to continue moving only slowly southward, but should start to diminish in intensity after 13z.Models show most of the rain becoming confined mainly to eastern areas during the afternoon. The showers and storms should push east of our forecast area tonight. However, a cold front then starts to push into the Mid- State by Friday night and Saturday bringing another increase to the rain chance. Over the last several days, models have consistently shown this boundary becoming quasi-stationary near the TN/AL border during the day on Saturday, with deep atmospheric moisture pooling along it. This keeps the likelihood for thunderstorms running for the Mid-State for each period as we head through the weekend and early next week. In light of all the heavy rains that have fallen over northern Middle Tennessee yesterday and overnight, we will have to keep an especially close eye on any evolving heavy rains for this upcoming weekend. .LONG TERM... We stay in a moist and unstable weather pattern from early through late next week, with additional episodes of thunderstorms. && .AVIATION... 12Z TAF DISCUSSION. By 11Z, satellite pics were showing warming tops associated with Middle TN MCS, along with a general weakening trend of thunderstorms on the radar scope. At BNA and CKV...generally, expect a mix of MVFR and VFR conditions through 14z, along with VCTS, then improving to prevailing VFR. At this time, believe sufficient winds will occur tonight to prevent widespread fog formation. However, if winds end up going calm overnight, we could end up with patchy dense fog by sunrise Friday. Pilots are advised to check for later TAF updates for possible changes in forecast flight conditions due to the fog. At CSV...Expect mainly MVFR conditions through 20Z, along with VCTS, then improving to prevailing VFR. Expect a return to MVFR after 04z, due to patchy fog. It is possible fog could become locally dense tonight, and pilots are advised to check for later TAF updates for possible changes in forecast flight conditions due to the fog. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until noon CDT today FOR Cannon-Cheatham-Clay- Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Jackson- Macon-Montgomery-Overton-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && DISCUSSION......19 AVIATION........08
Hazardous weather outlook, Jul 7, 5:00 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT THU JUL 7 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-081130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ONGOING STORMS THIS MORNING WILL PRODUCE SIGNIFICANT FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR MAINLY NORTHERN MIDDLE TENNESSEE UNTIL NOON. THIS AFTERNOON, HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY, AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING, ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS PERTAINING TO ONGOING FLOODING ARE APPRECIATED. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY ON FRIDAY. ROSE
In the hours before
Local storm report, Jul 7, 6:47 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
647 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/07/2016 PUTNAM TN TWITTER
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS PUTNAM
COUNTY
&&
EVENT NUMBER OHX1600772
SHAMBURGERLocal storm report, Jul 7, 6:48 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 4 SSE WHITE HOUSE 36.41N 86.64W
07/07/2016 SUMNER TN BROADCAST MEDIA
HOMES FLOODED ON TYREE SPRINGS ROAD IN HENDERSONVILLE
&&
EVENT NUMBER OHX1600777
SHAMBURGERLocal storm report, Jul 7, 6:55 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
655 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HEAVY RAIN 7 WSW WESTMORELAND 36.53N 86.37W
07/07/2016 M3.72 INCH SUMNER TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION 4.5 NW
BETHPAGE
&&
EVENT NUMBER OHX1600778
SHAMBURGERLocal storm report, Jul 7, 7:07 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 AM FLASH FLOOD 2 WSW MOUNT JULIET 36.20N 86.56W
07/07/2016 WILSON TN TWITTER
OLD LEBANON DIRT RD NEAR PAGE DR CLOSED DUE TO WATER
OVER THE BRIDGE AND COVERING ROADWAY.
&&
EVENT NUMBER OHX1600779
MR3Local storm report, Jul 7, 7:12 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
712 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD MOUNT JULIET 36.21N 86.52W
07/07/2016 WILSON TN EMERGENCY MNGR
ROADS FLOODED INCLUDED JOHN WRIGHT ROAD AND THE
WESTBOUND LANE OF BELINDA PARKWAY
0658 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
07/07/2016 WILLIAMSON TN TWITTER
MCEWEN AT CAROTHERS PARKWAY FLOODED
0700 AM HEAVY RAIN 3 NNW SPRINGFIELD 36.54N 86.90W
07/07/2016 M6.44 INCH ROBERTSON TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION SPRINGFIELD
2.9 NNW
0700 AM HEAVY RAIN 4 NNE CEDAR HILL 36.61N 86.97W
07/07/2016 M5.24 INCH ROBERTSON TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION CEDAR HILL 4.4
NNE
&&
EVENT NUMBER OHX1600780
EVENT NUMBER OHX1600781
EVENT NUMBER OHX1600782
EVENT NUMBER OHX1600783
SHAMBURGERLocal storm report, Jul 7, 7:13 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
713 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 2 SSE LEBANON 36.19N 86.32W
07/06/2016 WILSON TN TRAINED SPOTTER
REPORTS THAT POWER POLES BROKEN IN HALF.
0208 PM TSTM WND DMG 1 NE LEBANON 36.22N 86.31W
07/06/2016 WILSON TN TRAINED SPOTTER
LARGE TREE BLOCKING THE PARKING LOT.
0245 PM TSTM WND DMG 4 N LEBANON 36.27N 86.32W
07/06/2016 WILSON TN EMERGENCY MNGR
TREE DOWN ON CEDAR GROVE ROAD 1 MILE OFF COLES FERRY
PIKE
0248 PM TSTM WND DMG DOVER 36.48N 87.84W
07/06/2016 STEWART TN EMERGENCY MNGR
TREES WERE REPORTED DOWN ACROSS DOVER.
0300 PM TSTM WND DMG BIG ROCK 36.58N 87.76W
07/06/2016 STEWART TN 911 CALL CENTER
NUMEROUS TREES DOWN.
0305 PM TSTM WND DMG 7 NNW WATERTOWN 36.20N 86.17W
07/06/2016 WILSON TN EMERGENCY MNGR
TREE DOWN ON ROADWAY AT 6131 TROUDALE FERRY PIKE
RESULTING IN A VEHICLE ACCIDENT
0306 PM TSTM WND DMG 9 W SOUTH CARTHAGE 36.26N 86.12W
07/06/2016 SMITH TN FACEBOOK
NUMEROUS TREES UPROOTED ON SMITH/WILSON COUNTY LINE
NEAR HIGHWAY 70
0307 PM TSTM WND DMG 6 SSW WESTMORELAND 36.48N 86.27W
07/06/2016 SUMNER TN NEWSPAPER
TREE DOWN BLOCKING HIGHWAY 231
0308 PM TSTM WND DMG 6 SE HARTSVILLE 36.33N 86.08W
07/06/2016 SMITH TN TWITTER
NUMEROUS TREES DOWN ALONG 2-3 MILE STRETCH OF HIWASEE
ROAD NEAR CEDAR BLUFF ROAD
0314 PM TSTM WND DMG 6 NW CARTHAGE 36.32N 86.02W
07/06/2016 SMITH TN TRAINED SPOTTER
TREES AND LIMBS DOWN ACROSS THE AREA.
0315 PM TSTM WND DMG 3 WNW CLARKSVILLE 36.58N 87.40W
07/06/2016 MONTGOMERY TN NEWSPAPER
CORRECTED TIME. TREE FELL ON A HOUSE ON PATTY RUN ROAD
OFF PEACHERS MILL ROAD. ANOTHER TREE FELL NEAR A HOME ON
DALE TERRACE. SEVERAL OTHER TREES AND TREE LIMBS DOWN ON
FORT CAMBPELL AND ACROSS CLARKSVILLE. OVER 3900 CUSTOMER
WITHOUT POWER ACROSS THE COUNTY.
0318 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/06/2016 MONTGOMERY TN 911 CALL CENTER
TREES DOWN ACROSS THE AREA.
0322 PM TSTM WND DMG LAFAYETTE 36.52N 86.03W
07/06/2016 MACON TN TWITTER
TREES DOWN ACROSS OF THE COUNTY.
0324 PM TSTM WND DMG LAFAYETTE 36.52N 86.03W
07/06/2016 MACON TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN. TIME ESTIMATED FROM RADAR.
0340 PM TSTM WND DMG SPRINGFIELD 36.50N 86.88W
07/06/2016 ROBERTSON TN FACEBOOK
DOZENS OF TREES AND POWER LINES DOWN ACROSS ROBERTSON
COUNTY. ONE TREE DOWN ON A HOUSE IN CROSS PLAINS AND
ANOTHER ON A HOUSE IN GREENBRIER. ONE TREE DOWN ACROSS
YOUNGVILLE ROAD AND ANOTHER ON CHURCH STREET IN
GREENBRIER. OVER 4700 CUSTOMERS WITHOUT POWER.
0342 PM TSTM WND DMG DICKSON 36.08N 87.38W
07/06/2016 DICKSON TN FACEBOOK
TREE LIMBS DOWN AND POWER OUTAGES ON HWY 48 SOUTH IN
DICKSON
0345 PM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
07/06/2016 ROBERTSON TN FACEBOOK
SHEET METAL ROOF BLOWN OFF A SHOP ON DIXON ROAD IN
CROSS PLAINS
0345 PM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
07/06/2016 CHEATHAM TN 911 CALL CENTER
TWO TREES BLOWN DOWN
0348 PM TSTM WND DMG 3 NE PEGRAM 36.13N 87.02W
07/06/2016 CHEATHAM TN TRAINED SPOTTER
A 4-6 DIAMETER TREE DOWN.
0351 PM TSTM WND DMG CROSS PLAINS 36.54N 86.68W
07/06/2016 ROBERTSON TN TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN.
0400 PM HAIL PORTLAND 36.59N 86.52W
07/06/2016 E0.70 INCH SUMNER TN PUBLIC
SEVERAL DIME SIZE HAIL REPORTS FROM THE CITY OF
PORLAND.
0400 PM TSTM WND DMG PORTLAND 36.59N 86.52W
07/06/2016 SUMNER TN PUBLIC
SEVERAL REPORTS OF TREES AND LIMBS DOWN IN THE PORTLAND
AREA.
0400 PM TSTM WND DMG PORTLAND 36.58N 86.52W
07/06/2016 SUMNER TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN AND BLOCKING ROADWAY.
0405 PM TSTM WND DMG 1 SSE OLD HICKORY 36.25N 86.64W
07/06/2016 DAVIDSON TN NWS EMPLOYEE
RECEIVED A REPORT OF A LARGE MATURE TREE DOWN.
0405 PM TSTM WND DMG HENDERSONVILLE 36.29N 86.60W
07/06/2016 SUMNER TN FACEBOOK
TREE UPROOTED IN HENDERSONVILLE
0405 PM TSTM WND DMG HENDERSONVILLE 36.29N 86.60W
07/06/2016 SUMNER TN BROADCAST MEDIA
TREE DOWN ON HOUSE ON COBBLE CIRCLE IN HENDERSONVILLE
0406 PM TSTM WND DMG 7 NW GALLATIN 36.45N 86.54W
07/06/2016 SUMNER TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN.
0408 PM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/06/2016 PUTNAM TN FACEBOOK
SEVERAL TREES DOWN IN COOKEVILLE
0410 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/06/2016 DAVIDSON TN EMERGENCY MNGR
12 TREES DOWN ACROSS THE CITY OF NASHVILLE
0411 PM TSTM WND DMG 5 S GALLATIN 36.31N 86.45W
07/06/2016 WILSON TN EMERGENCY MNGR
TREE BLOCKING ROADWAY AT WOODS FERRY ROAD AND CREIGHTON
LANE
0412 PM TSTM WND DMG 8 E GALLATIN 36.39N 86.31W
07/06/2016 SUMNER TN TWITTER
TREES DOWN IN CASTALIAN SPRINGS
0413 PM TSTM WND DMG 1 SE HERMITAGE 36.19N 86.61W
07/06/2016 DAVIDSON TN NWS EMPLOYEE
TWO TREES DOWN ON ANDREW JACKSON PKWY...ONE AT HIGHLAND
VIEW AND ANOTHER AT OLD LEBANON DIRT ROAD
0416 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
07/06/2016 TROUSDALE TN FACEBOOK
LARGE TREE DOWN IN YARD OF HOME
0419 PM TSTM WND DMG 1 NNW BERRY HILL 36.14N 86.78W
07/06/2016 DAVIDSON TN TWITTER
PICTURE RECEIVED VIA TWITTER OF A LARGE TREE BROKEN IN
RESERVOIR PARK. TREE MIGHT NOT OF BEEN THAT HEALTHY.
0420 PM TSTM WND DMG 3 N LEBANON 36.25N 86.32W
07/06/2016 WILSON TN TRAINED SPOTTER
SEVERAL TREE LIMBS DOWN.
0424 PM TSTM WND DMG 1 E LAFAYETTE 36.52N 86.01W
07/06/2016 MACON TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN. TIME ESTIMATED FROM RADAR.
0426 PM TSTM WND DMG LEBANON 36.21N 86.32W
07/06/2016 WILSON TN EMERGENCY MNGR
POWER LINES DOWN ON SPRING STREET AT DAWSON LANE
0427 PM TSTM WND DMG 3 ESE LEBANON 36.20N 86.28W
07/06/2016 WILSON TN PUBLIC
REPORTS OF SEVERAL LIMBS DOWN.
0430 PM TSTM WND DMG 7 WNW SOUTH CARTHAGE 36.29N 86.07W
07/06/2016 SMITH TN TWITTER
NUMEROUS TREES DOWN ON ROME ROAD AT GREGORY FARMS
0435 PM TSTM WND DMG 8 E LEBANON 36.22N 86.18W
07/06/2016 WILSON TN PUBLIC
TREE REPORTED IN ROADWAY AT BIG SPRINGS ROAD BETWEEN
HWY 70 AND TUCKERS CROSSROADS
0436 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/06/2016 DAVIDSON TN 911 CALL CENTER
MULTIPLE REPORTS OF TREES DOWN ACROSS THE CITY.
0445 PM TSTM WND DMG 3 SW FAIRVIEW 35.95N 87.17W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON WALKER ROAD IN FAIRVIEW
0450 PM TSTM WND DMG CROSSVILLE 35.95N 85.04W
07/06/2016 CUMBERLAND TN FACEBOOK
RECEIVED A FACEBOOK PICTURE OF A TREE ON A TRUCK.
0456 PM HAIL FRANKLIN 35.93N 86.84W
07/06/2016 E0.70 INCH WILLIAMSON TN PUBLIC
DIME SIZE HAIL REPORTED.
0458 PM HAIL LEIPERS FORK 35.90N 87.00W
07/06/2016 E0.70 INCH WILLIAMSON TN PUBLIC
DIME SIZE HAIL REPORTED.
0500 PM TSTM WND DMG 2 NW MURFREESBORO 35.87N 86.42W
07/06/2016 RUTHERFORD TN FACEBOOK
POWER LINES DOWN NEAR FLORENCE STATION
0505 PM TSTM WND DMG 2 NNW LEIPERS FORK 35.92N 87.01W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON PARKER BRANCH ROAD.
0506 PM TSTM WND DMG 6 NNW BAXTER 36.24N 85.67W
07/06/2016 JACKSON TN 911 CALL CENTER
SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BASED ON
RADAR.
0510 PM TSTM WND GST FRANKLIN 35.93N 86.84W
07/06/2016 E55 MPH WILLIAMSON TN PUBLIC
PUBLIC REPORTED AN ESTIMATED WIND GUST OF 55 MPH.
0512 PM TSTM WND DMG 6 SSE GAINESBORO 36.28N 85.61W
07/06/2016 JACKSON TN 911 CALL CENTER
SEVERAL LIMBS REPORTED DOWN. TIME ESTIMATED BY RADAR.
0515 PM HAIL SPRING HILL 35.74N 86.92W
07/06/2016 E0.70 INCH MAURY TN TWITTER
DIME SIZE HAIL REPORTED VIA TWITTER. TIME ESTIMATED VIA
RADAR.
0520 PM HAIL SPRING HILL 35.74N 86.92W
07/06/2016 E1.00 INCH MAURY TN FACEBOOK
PEA TO QUARTER SIZE HAIL REPORTED IN SPRING HILL
0530 PM TSTM WND DMG 5 ESE THOMPSONS STATION 35.77N 86.82W
07/06/2016 WILLIAMSON TN 911 CALL CENTER
TREE DOWN ON BETHESDA ROAD. TIME ESTIMATED BASED ON
RADAR.
0322 AM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/07/2016 PUTNAM TN TWITTER
NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS PUTNAM
COUNTY
0323 AM FLASH FLOOD GALLATIN 36.38N 86.45W
07/07/2016 SUMNER TN LAW ENFORCEMENT
ROADS CLOSED DUE TO FLOODING ACROSS THE COUNTY.
0335 AM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
07/07/2016 ROBERTSON TN 911 CALL CENTER
MANY ROADS IN SPRINGFIELD ARE IMPASSABLE AND SOME
RESIDENTS ARE TRAPPED IN HOMES.
0341 AM FLASH FLOOD CLARKSVILLE 36.56N 87.35W
07/07/2016 MONTGOMERY TN 911 CALL CENTER
SEVERAL AREAS ACROSS THE COUNTY HAVE ROADS THAT ARE
IMPASSABLE DUE TO FLOODING.
0355 AM FLASH FLOOD BIG ROCK 36.58N 87.76W
07/07/2016 STEWART TN 911 CALL CENTER
RESIDENTS TRAPPED IN HOMES WITH WATER RESCUE ATTEMPTS
UNDERWAY.
0409 AM FLASH FLOOD 3 SE NASHVILLE 36.14N 86.75W
07/07/2016 DAVIDSON TN 911 CALL CENTER
MURFREESBORO PIKE AT MENZLER ROAD IS CLOSED DUE TO
WATER OVER THE ROAD.
0437 AM FLASH FLOOD 6 NW GALLATIN 36.44N 86.53W
07/07/2016 SUMNER TN EMERGENCY MNGR
RESIDENTS TRAPPED IN HOMES IN THE GALLATIN AREA AND
COTTONTOWN AREA.
0500 AM HEAVY RAIN SPRINGFIELD 36.50N 86.88W
07/07/2016 U0.00 INCH ROBERTSON TN BROADCAST MEDIA
ROOF OF LITTLE CAESARS PIZZA PLACE CAVED IN DUE TO
HEAVY RAIN
0500 AM FLASH FLOOD 4 SSE WHITE HOUSE 36.41N 86.64W
07/07/2016 SUMNER TN BROADCAST MEDIA
HOMES FLOODED ON TYREE SPRINGS ROAD IN HENDERSONVILLE
0525 AM FLASH FLOOD 3 SE MOUNT JULIET 36.18N 86.48W
07/07/2016 WILSON TN TWITTER
MT JULIET POLICE TWITTER SHOWS A CAR STALLED OUT IN
HIGH WATER ON BELINDA PKWY AND SE SPRINGDALE
0530 AM FLASH FLOOD NASHVILLE 36.17N 86.78W
07/07/2016 DAVIDSON TN BROADCAST MEDIA
CHURCH STREET EXIT RAMP ON I-40 IN DOWNTOWN CLOSED DUE
TO 2-3 FEET OF WATER
0530 AM FLASH FLOOD 4 WSW CROSS PLAINS 36.52N 86.74W
07/07/2016 ROBERTSON TN BROADCAST MEDIA
PEOPLE RESCUED FROM FLOODED HOMES ON OWENS CHAPEL ROAD
0536 AM FLASH FLOOD HENDERSONVILLE 36.29N 86.60W
07/07/2016 SUMNER TN TWITTER
DRAKES CREEK ROAD AT STOP 30 ROAD IS UNDER WATER
0545 AM FLASH FLOOD GALLATIN 36.38N 86.45W
07/07/2016 SUMNER TN BROADCAST MEDIA
NEWSCHANNEL5 RELAYED REPORTS OF PEOPLE CLINGING TO
TREES IN GALLATIN SO TO NOT WASH AWAY IN FLOODWATERS
0548 AM HEAVY RAIN 8 E GALLATIN 36.38N 86.31W
07/07/2016 M4.45 INCH SUMNER TN NWS EMPLOYEE
4.45 INCHES OF RAIN MEASURED SINCE MIDNIGHT BY NWS
EMPLOYEE.
0553 AM FLASH FLOOD MADISON 36.26N 86.71W
07/07/2016 DAVIDSON TN TWITTER
NEELYS BEEN RD NEAR GALLATIN PIKE FLOODED
0555 AM HEAVY RAIN 3 SSE CLARKSVILLE 36.52N 87.33W
07/07/2016 M4.70 INCH MONTGOMERY TN COCORAHS
4.71 INCHES OF RAIN MEASURED IN THE LAST 4.5 HOURS.
0557 AM FLASH FLOOD 4 NNE DOVER 36.53N 87.81W
07/07/2016 STEWART TN FACEBOOK
HIGHWAY 79 FLOODED AND IMPASSABLE NEAR STEWART COUNTY
HIGH SCHOOL
0559 AM FLASH FLOOD HENDERSONVILLE 36.29N 86.60W
07/07/2016 SUMNER TN TWITTER
LONG HOLLOW NURSERY FLOODED
0600 AM FLASH FLOOD 2 S JOELTON 36.28N 86.88W
07/07/2016 DAVIDSON TN TWITTER
OLD HICKORY BLVD NEAR CARNEY ROAD ALMOST IMPASSABLE DUE
TO FLOODING
0600 AM HEAVY RAIN 1 N GREENBRIER 36.44N 86.80W
07/07/2016 M3.90 INCH ROBERTSON TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION GREENBRIER 1.4
N
0600 AM HEAVY RAIN 6 NNW WOODLAWN 36.63N 87.54W
07/07/2016 M4.75 INCH MONTGOMERY TN MESONET
24 HOUR RAINFALL TOTAL AT FORT CAMPBELL RAWS SITE
0600 AM FLASH FLOOD MOUNT JULIET 36.21N 86.52W
07/07/2016 WILSON TN EMERGENCY MNGR
ROADS FLOODED INCLUDED JOHN WRIGHT ROAD AND THE
WESTBOUND LANE OF BELINDA PARKWAY
0601 AM HEAVY RAIN 5 NE NASHVILLE 36.22N 86.72W
07/07/2016 M2.75 INCH DAVIDSON TN TWITTER
TSPOTTER REPORT OF 2.75 INCHES OF RAIN MEASURED SINCE
MIDNIGHT IN INGLEWOOD.
0615 AM FLASH FLOOD 3 SE WHITES CREEK 36.23N 86.79W
07/07/2016 DAVIDSON TN EMERGENCY MNGR
PEOPLE BEING RESCUED FROM FLOODED HOMES ON BRICK CHURCH
PIKE AND EWINGDALE DRIVE
0620 AM HEAVY RAIN 3 E HENDERSONVILLE 36.30N 86.55W
07/07/2016 M3.29 INCH WILSON TN BROADCAST MEDIA
3.29 INCHES OF RAIN SINCE MIDNIGHT
0630 AM FLASH FLOOD 3 S JOHN C. TUNE AIRPOR 36.14N 86.88W
07/07/2016 DAVIDSON TN FACEBOOK
CHARLOTTE PIKE IN WEST NASHVILLE FLOODED
0632 AM FLASH FLOOD HENDERSONVILLE 36.29N 86.60W
07/07/2016 SUMNER TN BROADCAST MEDIA
INDIAN LAKE ROAD FLOODED
0632 AM FLASH FLOOD CLARKSVILLE 36.56N 87.35W
07/07/2016 MONTGOMERY TN BROADCAST MEDIA
WATER REPORTEDLY IN HOMES IN CLARKSVILLE. SPECIFIC
LOCATIONS UNKNOWN
0640 AM FLASH FLOOD 2 WSW GREEN HILL 36.23N 86.60W
07/07/2016 DAVIDSON TN NWS EMPLOYEE
SHUTE LANE AT SAUNDERSVILLE ROAD FLOODED
0643 AM HEAVY RAIN 7 WSW WESTMORELAND 36.53N 86.37W
07/07/2016 M3.72 INCH SUMNER TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION 4.5 NW
BETHPAGE
0658 AM FLASH FLOOD FRANKLIN 35.93N 86.84W
07/07/2016 WILLIAMSON TN TWITTER
MCEWEN AT CAROTHERS PARKWAY FLOODED
0700 AM HEAVY RAIN 3 NNW SPRINGFIELD 36.54N 86.90W
07/07/2016 M6.44 INCH ROBERTSON TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION SPRINGFIELD
2.9 NNW
0700 AM HEAVY RAIN 4 NNE CEDAR HILL 36.61N 86.97W
07/07/2016 M5.24 INCH ROBERTSON TN COCORAHS
24 HR RAINFALL TOTAL AT COCORAHS STATION CEDAR HILL 4.4
NNE
0701 AM FLASH FLOOD 2 WSW MOUNT JULIET 36.20N 86.56W
07/07/2016 WILSON TN TWITTER
OLD LEBANON DIRT RD NEAR PAGE DR CLOSED DUE TO WATER
OVER THE BRIDGE AND COVERING ROADWAY.
&&
EVENT NUMBER OHX1600695 OHX1600696 OHX1600736 OHX1600700 OHX1600697
OHX1600737 OHX1600719 OHX1600742 OHX1600724 OHX1600699 OHX1600731
OHX1600698 OHX1600710 OHX1600738 OHX1600722 OHX1600720 OHX1600723
OHX1600740 OHX1600701 OHX1600702 OHX1600703 OHX1600704 OHX1600734
OHX1600713 OHX1600725 OHX1600728 OHX1600735 OHX1600730 OHX1600715
OHX1600716 OHX1600729 OHX1600727 OHX1600721 OHX1600714 OHX1600733
OHX1600739 OHX1600717 OHX1600705 OHX1600732 OHX1600706 OHX1600747
OHX1600744 OHX1600712 OHX1600707 OHX1600708 OHX1600726 OHX1600745
OHX1600742 OHX1600709 OHX1600743 OHX1600711 OHX1600718 OHX1600746
OHX1600772 OHX1600748 OHX1600749 OHX1600750 OHX1600751 OHX1600752
OHX1600753 OHX1600758 OHX1600777 OHX1600754 OHX1600766 OHX1600773
OHX1600759 OHX1600761 OHX1600756 OHX1600762 OHX1600755 OHX1600774
OHX1600763 OHX1600764 OHX1600767 OHX1600768 OHX1600780 OHX1600757
OHX1600765 OHX1600769 OHX1600775 OHX1600770 OHX1600771 OHX1600776
OHX1600778 OHX1600781 OHX1600782 OHX1600783 OHX1600779
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:26 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more | 20 hr |
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 34 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:18 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 27 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 4:47 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson, Wilson | 28 min |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 6:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 35 min |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:43 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 46 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 43 min |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.